# SDR CALA2025092909389

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 88,995 hours, 17,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE 7L INOPERATIVE.   EMERGENCY CEILING LIGHT ABOVE 7L REPLACED AS PER AMM 33-51-04/401. LIGHT TEST OK.
